# SDR SWAA2023070550954

- Difficulty date: May 22, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SAGGING; NO GAP WHEN DOOR CLOSED AT UPPER AFT END.<[01] ADJUSTMENTS WILL BE ACCOMPLISHED ON WORK CARD #TTG8Q00L7B4U;[02] VERIFIED FAULT WILL BE ACCOMPLISHED ON T/C TTG8Q00L7B4U.
